Accessibility navigation

Projectiles on inclined planes

Glaister, P. (1992) Projectiles on inclined planes. Physics Education, 27 (5). pp. 269-272. ISSN 1361-6552

Full text not archived in this repository.

To link to this item DOI: 10.1088/0031-9120/27/5/006

Item Type:Article
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:23726
Publisher:IOP Publishing

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation